# SDR GLBA200905111

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE1992
- Aircraft time: 28,412 hours, 36,155 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038412129
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE AUTOFEATHER SYSTEM ENGAGED AND CYCLED IN FLIGHT ON FINAL WITH PROPS FULL FORWARD AS POWER WAS REDUCED TO JUST JUNDER 1000 LBS TORQUE ON NR 1 ENGINE. MAINTENANCE REMOVED AND REPLACED THE LOW PRESSURE SWITCH IAW BMM 61-21-01. OPERATIONAL CHECK WAS GOOD ON GROUND.
